Alert archive / Missouri / River Flood Warnings in 2011

River Flood Warning 36, NWS Springfield, MO

May 20, 2011Cedar County, Missouri

NWS Springfield, MO issued this river flood warning at May 20, 2011, 3:41 PM CDT for Cedar County, Missouri. It took effect at May 20, 2011, 8:24 PM CDT. It was in force for 37 hr.

The area

The counties it named.

The facts

Issued
May 20, 2011, 3:41 PM CDT (20:41 UTC)
In effect from
May 20, 2011, 8:24 PM CDT
Expired
May 22, 2011, 9:08 AM CDT
In force
37 hr
Issued by
NWS Springfield, MO
Flood severity
Moderate

County Cedar County, MO

The radar

The Springfield radar (KSGF), 68 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sac River near Caplinger Mills (CMZM7). The gauge peaked at 19.09 ft at May 21, 2011, 12:00 PM CDT.

actionminormoderate10152005/2005/2105/2205/23
Action stage
14 ft
Minor stage
16 ft
Moderate stage
19 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06919900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

059 
WGUS43 KSGF 202041
FLWSGF

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
341 PM CDT FRI MAY 20 2011

...THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED  A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...

  OSAGE RIVER NEAR SCHELL CITY AFFECTING BATES AND VERNON COUNTIES
  SAC RIVER NEAR CAPLINGER MILLS AFFECTING CEDAR COUNTY
  
.CONTINUAL MODERATE TO HEAVY RAIN FALL HAS CAUSED RIVER LEVELS TO 
RISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH PROPERTY AND LIVESTOCK ALONG THE RIVER SHOULD CONTINUE TO 
MONITOR RIVER CONDITIONS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC039-210841-
/O.NEW.KSGF.FL.W.0036.110521T0124Z-110523T1410Z/
/CMZM7.2.ER.110521T0124Z.110521T1800Z.110522T1410Z.NO/
341 PM CDT FRI MAY 20 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SAC RIVER NEAR CAPLINGER MILLS.
* AT  2:45 PM FRIDAY THE STAGE WAS 13.8 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 20.6 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY LATE SUNDAY MORNING.
* IMPACT...AT 20.0 FEET...FLOOD WATERS AFFECT LOW LYING AREAS NEAR THE
  RIVER INCLUDING FARMLAND ALONG HIGHWAY N AND BETWEEN HIGHWAY W AND 
  CAPLINGER MILLS. CEDAR CREEK...A TRIBUTARY OF THE SAC RIVER...
  BACKWATERS AND FLOODS PORTIONS OF HIGHWAY 39 SOUTH OF CEDAR 
  SPRINGS.  

$$

MOC013-217-210841-
/O.NEW.KSGF.FL.W.0037.110521T1942Z-110526T0645Z/
/SCZM7.1.ER.110521T1942Z.110522T1800Z.110525T0645Z.NO/
341 PM CDT FRI MAY 20 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A 

* FLOOD WARNING FOR 
  THE OSAGE RIVER NEAR SCHELL CITY.
* AT  2:45 PM FRIDAY THE STAGE WAS 25.7 FEET. 
* FLOOD STAGE IS 30.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 31.1 FEET BY SUNDAY EARLY AFTERNOON. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING.
* IMPACT...AT 31.0 FEET...FLOOD WATERS IMPACT LOW LYING AREAS WEST OF 
  SCHELL CITY. ALSO, FLOOD WATERS AFFECT THE FOUR RIVER CONSERVATION 
  AREA APPROXIMATELY 10 MILES WEST OF SCHELL CITY.  

$$
6 follow-up statements
831 
WGUS83 KSGF 210329
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1029 PM CDT FRI MAY 20 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  MARMATON RIVER NEAR NEVADA 5NW AFFECTING VERNON COUNTY

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  LITTLE OSAGE RIVER NEAR HORTON AFFECTING VERNON COUNTY 
  
  OSAGE RIVER NEAR SCHELL CITY AFFECTING BATES AND VERNON COUNTIES 
  
  SAC RIVER NEAR CAPLINGER MILLS AFFECTING CEDAR COUNTY 

.HEAVY RAINFALL ON FRIDAY HAS CAUSED RIVER LEVELS TO RISE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC039-211829-
/O.EXT.KSGF.FL.W.0036.000000T0000Z-110523T0745Z/
/CMZM7.2.ER.110520T2343Z.110521T1200Z.110522T0745Z.NO/
1029 PM CDT FRI MAY 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE SAC RIVER NEAR CAPLINGER MILLS.
* AT  9:45 PM FRIDAY THE STAGE WAS 16.9 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.0 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  SUNDAY MORNING.
* IMPACT...AT 20.0 FEET...FLOOD WATERS AFFECT LOW LYING AREAS NEAR THE
  RIVER INCLUDING FARMLAND ALONG HIGHWAY N AND BETWEEN HIGHWAY W AND 
  CAPLINGER MILLS. CEDAR CREEK...A TRIBUTARY OF THE SAC RIVER...
  BACKWATERS AND FLOODS PORTIONS OF HIGHWAY 39 SOUTH OF CEDAR 
  SPRINGS.  

$$

MOC217-211829-
/O.EXT.KSGF.FL.W.0034.000000T0000Z-110523T0900Z/
/HTNM7.1.ER.110521T0140Z.110521T1200Z.110522T0900Z.NO/
1029 PM CDT FRI MAY 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE OSAGE RIVER NEAR HORTON.
* AT  9:45 PM FRIDAY THE STAGE WAS 41.1 FEET. 
* FLOOD STAGE IS 41.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 42.0 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY 
  MORNING.
* IMPACT...AT 41.0 FEET...MINOR FLOODING AFFECTS LOW LYING AREAS NEAR 
  THE GAGE SITE AND FARMLAND ALONG THE RIVER.  

$$

MOC013-217-211829-
/O.EXT.KSGF.FL.W.0037.110521T2230Z-110524T0200Z/
/SCZM7.1.ER.110521T2230Z.110522T1200Z.110523T0200Z.NO/
1029 PM CDT FRI MAY 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE OSAGE RIVER NEAR SCHELL CITY.
* AT  9:45 PM FRIDAY THE STAGE WAS 27.2 FEET. 
* FLOOD STAGE IS 30.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 30.3 FEET BY SUNDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY SUNDAY BEFORE MIDNIGHT.
* IMPACT...AT 30.0 FEET...FLOOD WATERS AFFECT THE SCHELL-OSAGE 
  CONSERVATION AREA, THE OLD RIVER ROAD NORTH OF SCHELL CITY, AND 
  LOST CREEK ROAD, ON THE WEST SIDE OF SCHELL LAKE. IN ADDITION, 
  FLOOD WATERS OVERFLOW THE MAIN OSAGE RIVER CHANNEL, AT THE GAGE 
  SITE.  

$$

MOC217-210359-
/O.CAN.KSGF.FL.W.0035.000000T0000Z-110524T2100Z/
/NVDM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1029 PM CDT FRI MAY 20 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE MARMATON RIVER NEAR NEVADA 5NW.
* AT  9:45 PM FRIDAY THE STAGE WAS 12.2 FEET. 
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 15.9 FEET 
  SUNDAY MORNING.


$$
053 
WGUS83 KSGF 210848
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
348 AM CDT SAT MAY 21 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...

  LITTLE OSAGE RIVER NEAR HORTON AFFECTING VERNON COUNTY
  SAC RIVER NEAR CAPLINGER MILLS AFFECTING CEDAR COUNTY
  OSAGE RIVER NEAR SCHELL CITY AFFECTING BATES AND VERNON COUNTIES
.HEAVY RAINFALL RECEIVED ON FRIDAY WILL CONTINUE RUNOFF INTO AREA
CREEKS...STREAMS AND RIVERS. WHILE SOME RIVERS MAY BE FORECAST TO
FALL OVER THE NEXT DAY OR SO...PAY CLOSE  ATTENTION TO FUTURE
FORECASTS AS ADDITIONAL RAINFALL IS POSSIBLE THIS WEEKEND AND
EXPECTATIONS FOR RIVER LEVELS AND CRESTS COULD CHANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC217-212348-
/O.EXT.KSGF.FL.W.0034.000000T0000Z-110523T0800Z/
/HTNM7.1.ER.110521T0140Z.110521T1200Z.110522T0800Z.NO/
348 AM CDT SAT MAY 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE OSAGE RIVER NEAR HORTON.
* AT  2:45 AM SATURDAY THE STAGE WAS 41.3 FEET.
* FLOOD STAGE IS 41.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 41.3 FEET BY THIS
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW.
* IMPACT...AT 41.0 FEET...MINOR FLOODING AFFECTS LOW LYING AREAS NEAR
  THE GAGE SITE AND FARMLAND ALONG THE RIVER.

$$

MOC013-217-212347-
/O.CON.KSGF.FL.W.0037.110521T2230Z-110524T0200Z/
/SCZM7.1.ER.110521T2230Z.110522T1200Z.110523T0200Z.NO/
348 AM CDT SAT MAY 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE OSAGE RIVER NEAR SCHELL CITY.
* AT  2:45 AM SATURDAY THE STAGE WAS 27.6 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND
  CONTINUE TO RISE TO NEAR 30.3 FEET BY TOMORROW MORNING. THE RIVER
  WILL FALL BELOW FLOOD STAGE BY TOMORROW LATE EVENING.
* IMPACT...AT 30.0 FEET...FLOOD WATERS AFFECT THE SCHELL-OSAGE
  CONSERVATION AREA, THE OLD RIVER ROAD NORTH OF SCHELL CITY, AND
  LOST CREEK ROAD, ON THE WEST SIDE OF SCHELL LAKE. IN ADDITION,
  FLOOD WATERS OVERFLOW THE MAIN OSAGE RIVER CHANNEL, AT THE GAGE
  SITE.

$$

MOC039-212347-
/O.EXT.KSGF.FL.W.0036.000000T0000Z-110523T0024Z/
/CMZM7.1.ER.110520T2343Z.110521T1200Z.110522T0024Z.NO/
348 AM CDT SAT MAY 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE SAC RIVER NEAR CAPLINGER MILLS.
* AT  2:45 AM SATURDAY THE STAGE WAS 18.1 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.8 FEET BY THIS
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.
* IMPACT...AT 19.0 FEET...MODERATE FLOOD STAGE. FLOOD WATERS REACH
  APPROXIMATELY THREE FEET IN DEPTH AT THE CAPLINGER MILLS
  CAMPGROUND.

$$
867 
WGUS83 KSGF 211515
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1015 AM CDT SAT MAY 21 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
MISSOURI...OSAGE RIVER NEAR SCHELL CITY AFFECTING BATES AND
VERNON COUNTIES.
  
  
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...SAC RIVER NEAR CAPLINGER MILLS AFFECTING CEDAR COUNTY. 
LITTLE OSAGE RIVER NEAR HORTON AFFECTING VERNON COUNTY.
   
HEAVY RAINFALL OVER THE PAST FEW DAYS HAS CAUSED RIVER LEVELS TO 
RISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC039-220615-
/O.EXT.KSGF.FL.W.0036.000000T0000Z-110523T0625Z/
/CMZM7.2.ER.110520T2343Z.110521T1800Z.110522T0625Z.NO/
1015 AM CDT SAT MAY 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE SAC RIVER NEAR CAPLINGER MILLS.
* AT  9:45 AM SATURDAY THE STAGE WAS 18.9 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.3 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT.
* IMPACT...AT 19.0 FEET...MODERATE FLOOD STAGE. FLOOD WATERS REACH 
  APPROXIMATELY THREE FEET IN DEPTH AT THE CAPLINGER MILLS 
  CAMPGROUND. 

$$

MOC217-220615-
/O.CON.KSGF.FL.W.0034.000000T0000Z-110523T0800Z/
/HTNM7.1.ER.110521T0140Z.110521T0715Z.110522T0800Z.NO/
1015 AM CDT SAT MAY 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE OSAGE RIVER NEAR HORTON.
* AT  9:45 AM SATURDAY THE STAGE WAS 41.2 FEET. 
* FLOOD STAGE IS 41.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* IMPACT...AT 41.0 FEET...MINOR FLOODING AFFECTS LOW LYING AREAS NEAR 
  THE GAGE SITE AND FARMLAND ALONG THE RIVER.  

$$

MOC013-217-211545-
/O.CAN.KSGF.FL.W.0037.000000T0000Z-110524T0200Z/
/SCZM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1015 AM CDT SAT MAY 21 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE OSAGE RIVER NEAR SCHELL CITY.
* AT  9:45 AM SATURDAY THE STAGE WAS 28.0 FEET. 
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 29.5 FEET 
  TOMORROW EVENING.
* IMPACT...AT 30.0 FEET...FLOOD WATERS AFFECT THE SCHELL-OSAGE 
  CONSERVATION AREA, THE OLD RIVER ROAD NORTH OF SCHELL CITY, AND 
  LOST CREEK ROAD, ON THE WEST SIDE OF SCHELL LAKE. IN ADDITION, 
  FLOOD WATERS OVERFLOW THE MAIN OSAGE RIVER CHANNEL, AT THE GAGE 
  SITE.  

$$
459 
WGUS83 KSGF 211551
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1051 AM CDT SAT MAY 21 2011

THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
MISSOURI...OSAGE RIVER NEAR SCHELL CITY AFFECTING BATES AND
VERNON COUNTIES.

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...

  LITTLE OSAGE RIVER NEAR HORTON AFFECTING VERNON COUNTY 
  SAC RIVER NEAR CAPLINGER MILLS AFFECTING CEDAR COUNTY 
.HEAVY RAINFALL OVER THE PAST FEW DAYS HAS CAUSED RIVER LEVELS TO 
RISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC039-220651-
/O.CON.KSGF.FL.W.0036.000000T0000Z-110523T0625Z/
/CMZM7.2.ER.110520T2343Z.110521T1800Z.110522T0625Z.NO/
1051 AM CDT SAT MAY 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE SAC RIVER NEAR CAPLINGER MILLS.
* AT  9:45 AM SATURDAY THE STAGE WAS 18.9 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.3 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT.
* IMPACT...AT 19.0 FEET...MODERATE FLOOD STAGE. FLOOD WATERS REACH 
  APPROXIMATELY THREE FEET IN DEPTH AT THE CAPLINGER MILLS 
  CAMPGROUND. 

$$

MOC217-220651-
/O.CON.KSGF.FL.W.0034.000000T0000Z-110523T0800Z/
/HTNM7.1.ER.110521T0140Z.110521T0715Z.110522T0800Z.NO/
1051 AM CDT SAT MAY 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE OSAGE RIVER NEAR HORTON.
* AT  9:45 AM SATURDAY THE STAGE WAS 41.2 FEET. 
* FLOOD STAGE IS 41.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* IMPACT...AT 41.0 FEET...MINOR FLOODING AFFECTS LOW LYING AREAS NEAR 
  THE GAGE SITE AND FARMLAND ALONG THE RIVER.  

$$

MOC013-217-220651-
/O.ROU.KSGF.HY.S.0000.000000T0000Z-000000T0000Z/
/SCZM7.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1051 AM CDT SAT MAY 21 2011

FORECAST INFORMATION FOR
  OSAGE RIVER NEAR SCHELL CITY.
* AT  9:45 AM SATURDAY THE STAGE WAS 28.0 FEET. 
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 29.5 FEET TOMORROW EVENING.
* IMPACT...AT 30.0 FEET...FLOOD WATERS AFFECT THE SCHELL-OSAGE 
  CONSERVATION AREA, THE OLD RIVER ROAD NORTH OF SCHELL CITY, AND 
  LOST CREEK ROAD, ON THE WEST SIDE OF SCHELL LAKE. IN ADDITION, 
  FLOOD WATERS OVERFLOW THE MAIN OSAGE RIVER CHANNEL, AT THE GAGE 
  SITE.  

$$
134 
WGUS83 KSGF 220139
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
839 PM CDT SAT MAY 21 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...

  LITTLE OSAGE RIVER NEAR HORTON AFFECTING VERNON COUNTY AND THE
  SAC RIVER NEAR CAPLINGER MILLS AFFECTING CEDAR COUNTY. 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC217-221639-
/O.CON.KSGF.FL.W.0034.000000T0000Z-110523T0800Z/
/HTNM7.1.ER.110521T0140Z.110521T0715Z.110522T0800Z.NO/
839 PM CDT SAT MAY 21 2011

THE FLOOD WARNING CONTINUES FOR THE LITTLE OSAGE RIVER NEAR HORTON.
* AT  7:45 PM SATURDAY THE STAGE WAS 40.6 FEET. 
* FLOOD STAGE IS 41.0 FEET. 
* MINOR FLOODING IS FORECAST.
* IMPACT...AT 41.0 FEET...MINOR FLOODING AFFECTS LOW LYING AREAS NEAR 
  THE GAGE SITE AND FARMLAND ALONG THE RIVER.  

$$

MOC039-221639-
/O.CON.KSGF.FL.W.0036.000000T0000Z-110523T0625Z/
/CMZM7.2.ER.110520T2343Z.110521T1815Z.110522T0625Z.NO/
839 PM CDT SAT MAY 21 2011

THE FLOOD WARNING CONTINUES FOR THE SAC RIVER NEAR CAPLINGER MILLS.
* AT  7:45 PM SATURDAY THE STAGE WAS 18.6 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE
  AFTER MIDNIGHT.
* IMPACT...AT 19.0 FEET...MODERATE FLOOD STAGE. FLOOD WATERS REACH 
  APPROXIMATELY THREE FEET IN DEPTH AT THE CAPLINGER MILLS 
  CAMPGROUND. 

$$

HATCH
807 
WGUS83 KSGF 221408
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
908 AM CDT SUN MAY 22 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  SAC RIVER NEAR CAPLINGER MILLS AFFECTING CEDAR COUNTY.
RIVER LEVELS WILL CONTINUE TO FALL TODAY...HOWEVER...IT SHOULD BE NOTED
THAT ADDITIONAL RAINFALL IS EXPECTED TODAY AND THROUGH THE FIRST HALF OF
THE UPCOMING WEEK. AS A RESULT...ADDITIONAL RISES ON AREA RIVERS ARE
POSSIBLE WITH A POTENTIAL FOR MINOR FLOODING ON AREA MAIN STEM RIVERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC039-221438-
/O.CAN.KSGF.FL.W.0036.000000T0000Z-110523T0625Z/
/CMZM7.2.ER.110520T2343Z.110521T1815Z.110522T1317Z.NO/
908 AM CDT SUN MAY 22 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE SAC RIVER NEAR CAPLINGER MILLS.
* AT  8:45 AM SUNDAY THE STAGE WAS 15.8 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* FELL BELOW FLOOD STAGE AT  8:17 AM SUNDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 10.2 FEET BY TOMORROW
  MORNING.
* IMPACT...AT 16.0 FEET...MINOR FLOODING OCCURS AT THE GAGE SITE. THE 
  CAMPGROUND AT CAPLINGER MILLS FLOODS.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at May 20, 2:31 PM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, May 20, 2:31 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
231 PM CDT FRI MAY 20 2011

.DISCUSSION...

MAIN FOCUS OVER THE FORECAST PERIOD WILL BE WITH THE CONVECTION
CHANCES AND PRECIPITATION AMOUNTS.

MCS MOVED INTO THE AREA FROM THE WEST TODAY AND HAS BROUGHT
ANOTHER ONE TO THREE INCHES OF RAINFALL OVER THE WESTERN HALF OF
THE CWA. BULK OF HEAVIER RAINFALL HAS NOW SHIFTED INTO THE EASTERN
CWA WITH LINGERING LIGHT TO MODERATE SHOWERS OVER THE WESTERN CWA.
MAIN UPPER LEVEL SYSTEM REMAINS ACROSS THE PLAINS ALONG WITH MAIN
SURFACE BOUNDARY. LOW LEVEL JET CONTINUES TO PUMP RICH GULF
MOISTURE ACROSS THE CWA FROM THE SOUTH WITH PW VALUES OF 1.5 TO
1.75 INCHES.

LOOK AT REGIONAL RADAR SHOWS CONVECTION REDEVELOPING OVER CENTRAL
TEXAS INTO SOUTH CENTRAL OKLAHOMA IN ADVANCE OF AN UPPER LEVEL JET
STREAK AND AREA OF HIGHER SURFACE BASED INSTABILITY. NARROW LINE
OF CONVECTION IS ALSO DEVELOPING AHEAD OF THE DRYLINE IN CENTRAL
KANSAS. CHANCES OF REDEVELOPMENT OVER EASTERN KANSAS OR WESTERN
MISSOURI LOOKING VERY SLIM AS MCS HAS KEPT INSTABILITY IN CHECK
THIS AFTERNOON.

LOOKS LIKE MAIN HAZARD WILL BE WITH HEAVY RAINFALL POTENTIAL AND
FLASH FLOODING TONIGHT INTO SATURDAY MORNING. MODELS ARE SHOWING
THUNDERSTORM ACTIVITY MOVING BACK INTO THE WESTERN CWA LATE THIS
EVENING AND PUSHING EAST ACROSS THE CWA OVERNIGHT INTO SATURDAY
MORNING. WITH THE RECENT HEAVY RAINFALL THE PAST COUPLE OF
DAYS...DECIDED TO ISSUE A FLASH FLOOD WATCH THROUGH 1 PM SATURDAY.
BELIEVE THE CONVECTION DEVELOPING OVER TEXAS IN ADVANCE OF THE
SHORTWAVE TROUGH WILL CONTINUE TO LIFT NORTHEAST INTO THE WESTERN
CWA BY LATER THIS EVENING. THE BULK OF THIS ACTIVITY SHOULD EXIT
THE CWA BY MIDDAY SATURDAY WITH GENERALLY DRY CONDITIONS EXPECTED
THROUGH MUCH OF THE REMAINDER OF THE DAY INTO SUNDAY.

SOUTHWEST FLOW ALOFT CONTINUES THROUGH THE MIDDLE PORTION OF NEXT
WEEK AND WILL OFFER CONTINUED CHANCES OF CONVECTION EACH PERIOD
UNTIL THE MAIN UPPER LEVEL TROUGH SHIFTS TO THE EAST...MOST LIKELY
BY THURSDAY.

LINDENBERG

&&

.AVIATION...

FOR THE 18Z TAFS...CONVECTION WILL LIKELY CONTINUE THROUGH THE MID
TO LATE AFTERNOON WITH THE HEAVIER RAIN PRODUCING STORMS DROPPING
CONDITIONS INTO THE MVFR CATEGORY AND BORDERLINE IFR CATEGORY.
WILL LIKELY SEE A BREAK IN THE CONVECTION THIS EVENING BEFORE MORE
CONVECTION DEVELOPS LATER TONIGHT WITH THE NEXT UPPER LEVEL
SHORTWAVE SWINGING THROUGH THE AREA.

LINDENBERG

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR MOZ055>058-
     066>071-077>083-088>098-101>106.

KS...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR KSZ073-097-101.

&&
Hazardous weather outlook, May 20, 12:50 PM CDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1250 PM CDT FRI MAY 20 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-211800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1250 PM CDT FRI MAY 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  LIMITED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

  SEVERAL ROUNDS OF THUNDERSTORMS WILL BE POSSIBLE FROM THIS AFTERNOON
  THROUGH TONIGHT. THE SEVERE WEATHER RISK WILL BE LIMITED BY LOWER
  INSTABILITY DUE TO ONGOING SHOWERS AND THUNDERSTORMS ACROSS THE
  AREA. SHOULD SOME POCKETS OF INSTABILITY DEVELOP WITH ANY
  AFTERNOON CLEARING...THEN SOME ISOLATED SEVERE STORMS MAY DEVELOP
  WITH DAMAGING WIND AND LARGE HAIL THE MAIN SEVERE WEATHER RISKS.
  AN ISOLATED TORNADO CAN NOT BE RULED OUT OVER WESTERN MISSOURI AND
  EXTREME SOUTHEAST KANSAS.

  IN ADDITION TO THE SEVERE WEATHER CHANCES...HEAVY RAINFALL
  TODAY HAS HELPED TO RESATURATE THE GROUND OVER WESTERN MISSOURI
  AND SOUTHEAST KANSAS. ADDITIONAL HEAVY RAINFALL IS EXPECTED TO
  DEVELOP TONIGHT AS ANOTHER UPPER LEVEL WAVE OF ENERGY MOVES
  THROUGH.  THIS WILL LIKELY CAUSE SOME FLOODING AND FLASH FLOODING
  TO DEVELOP...ESPECIALLY IF STORMS CAN TRAIN ACROSS THE SAME
  LOCATIONS. A FLASH FLOOD WATCH IS IN EFFECT THROUGH 1 PM
  SATURDAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

  ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE NEARLY EVERY DAY
  THROUGH THE EXTENDED OUTLOOK PERIOD. STRONG TO SEVERE STORMS
  MAY OCCUR SATURDAY AND POSSIBLY AGAIN ON SUNDAY...WITH STRAIGHT
  LINE WINDS AND LARGE HAIL REMAINING THE PRIMARY HAZARDS.

  DAILY CHANCES FOR THUNDERSTORMS WILL RESULT IN A RISK FOR FLASH
  FLOODING...AS WELL AS RISES ON AREA RIVERS. FLOODING POTENTIAL
  WILL BE MAXIMIZED FOR THOSE LOCATIONS THAT EXPERIENCE MULTIPLE
  ROUNDS OF THUNDERSTORMS IN A SHORT PERIOD OF TIME.

.SPOTTER INFORMATION STATEMENT...

  IF ENOUGH INSTABILITY CAN DEVELOP...SPOTTER ACTIVATION MAY
  BE POSSIBLE LATE THIS AFTERNOON AND EVENING...GENERALLY WEST OF
  THE U.S. 71 CORRIDOR.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

LINDENBERG

In the hours before

Local storm report, May 20, 1:59 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
159 PM CDT FRI MAY 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     TSTM WND GST     BRANSON                 36.64N 93.22W
05/20/2011  M54 MPH          TANEY              MO   AMATEUR RADIO

            MEASURED AT LAKE TANEYCOMO IN BRANSON.

&&

JCOLUCCI
Special weather statement, May 20, 2:20 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
220 PM CDT FRI MAY 20 2011

MOZ097-106-202000-
HOWELL MO-OREGON MO-
220 PM CDT FRI MAY 20 2011

...SIGNIFICANT WEATHER ALERT FOR SOUTHEASTERN HOWELL AND SOUTHWESTERN
OREGON COUNTIES UNTIL 300 PM CDT...

AT 219 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF
LANTON TO 11 MILES SOUTHEAST OF LANTON...MOVING NORTHEAST AT 45 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

THESE STORMS WILL BE NEAR...
  THAYER...KOSHKONONG AND BRANDSVILLE BY 235 PM CDT.
  ROVER BY 245 PM CDT.
  COUCH AND 9 MILES SOUTHEAST OF PEACE VALLEY BY 250 PM CDT.

LAT...LON 3650 9194 3691 9173 3657 9121 3649 9135
      3649 9193
TIME...MOT...LOC 1920Z 220DEG 38KT 3654 9187 3640 9167

GRIFFIN
Special weather statement, May 20, 2:56 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
256 PM CDT FRI MAY 20 2011

MOZ098-106-202045-
OREGON MO-SHANNON MO-
256 PM CDT FRI MAY 20 2011

...SIGNIFICANT WEATHER ALERT FOR OREGON AND SOUTH CENTRAL SHANNON
COUNTIES UNTIL 345 PM CDT...

AT 253 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM THOMASVILLE TO 4
MILES NORTHEAST OF MYRTLE...MOVING NORTHEAST AT 45 MPH. PENNY SIZE
HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
  WILDERNESS BY 305 PM CDT.
  WINONA BY 320 PM CDT.

LAT...LON 3683 9166 3711 9133 3700 9121 3684 9122
      3683 9112 3682 9111 3658 9111 3650 9112
      3649 9113 3649 9139
TIME...MOT...LOC 1956Z 206DEG 40KT 3683 9153 3659 9122

GRIFFIN
Local storm report, May 20, 3:23 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
323 PM CDT FRI MAY 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     FLOOD            3 NE GOODSON            37.73N 93.21W
05/20/2011                   POLK               MO   DEPT OF HIGHWAYS

            MISSOURI DEPARTMENT OF TRANSPORTATION REPORTED MISSOURI
            ROUTE P CLOSED DUE TO FLOODING OF THE LITTLE JORDAN
            CREEK.

&&

JTK
Local storm report, May 20, 3:25 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
325 PM CDT FRI MAY 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     FLOOD            3 NNW BUFFALO           37.68N 93.12W
05/20/2011                   DALLAS             MO   DEPT OF HIGHWAYS

            MISSOURI DEPARTMENT OF TRANSPORTATION CLOSED MISSOURI
            ROUTE C NORTHWEST OF BUFFALO DUE TO FLOODING.

&&

JTK
Local storm report, May 20, 3:27 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
327 PM CDT FRI MAY 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0211 PM     FLOOD            5 N LAKELAND            38.29N 92.65W
05/20/2011                   MILLER             MO   DEPT OF HIGHWAYS

            MISSOURI DEPARTMENT OF TRANSPORTATION REPORTED MISSOURI
            ROUTE Z CLOSED DUE TO WATER COVERING ROAD NEAR LOW WATER
            CROSSING.

&&

JTK

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:54 PM CDTAreal Flood WarningSGFCamden, Maries, Miller, Morgan, Phelps, Pulaski6 hr
May 20, 7:41 AM CDTSevere Thunderstorm WarningSGFBarton, Jasper34 min
May 20, 8:13 AM CDTSpecial Weather StatementSGFBarton, Jasper47 min
May 20, 8:19 AM CDTSevere Thunderstorm WarningSGFBarton, Vernon41 min
May 20, 8:22 AM CDTSevere Thunderstorm WarningSGFBarton, Jasper38 min
May 20, 8:33 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Jasper, Lawrence42 min
May 20, 8:38 AM CDTFlash Flood WarningSGFBarton, Jasper, Newton4 hr
May 20, 9:03 AM CDTFlash Flood WarningSGFBarton, Cedar, Dade, Jasper, Lawrence, Vernon4 hr
May 20, 9:20 AM CDTRiver Flood WarningSGFVernon42 hr
May 20, 9:20 AM CDTRiver Flood WarningSGFVernon13 hr
May 20, 9:32 AM CDTSpecial Weather StatementSGFSt. Clair43 min
May 20, 10:47 AM CDTSpecial Weather StatementSGFLawrence28 min
May 20, 10:51 AM CDTFlash Flood WarningSGFCedar, Hickory, Polk, St. Clair2 hr
May 20, 10:53 AM CDTSpecial Weather StatementSGFBenton, Hickory52 min
May 20, 11:05 AM CDTFlash Flood WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more40 hr
May 20, 1:48 PM CDTSpecial Weather StatementSGFChristian, Taney42 min
May 20, 2:20 PM CDTSpecial Weather StatementSGFOregon40 min
May 20, 2:41 PM CDTAreal Flood WarningSGFChristian, Stone, Taney6 hr
May 20, 2:54 PM CDTAreal Flood WarningSGFCamden, Dallas, Miller, Morgan6 hr
May 20, 2:56 PM CDTSpecial Weather StatementSGFOregon49 min
May 20, 3:05 PM CDTAreal Flood WarningSGFBenton, Cedar, Dade, Hickory, Polk, St. Clair6 hr
May 20, 3:41 PM CDTRiver Flood WarningSGFBates, Vernon19 hr

Nearby

River Flood Warnings in Missouri, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.